# SDR MASA200601020

- Difficulty date: April 5, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N37342
- Make and model: Cndair CL6002B19
- Aircraft serial: 7342
- Aircraft time: 15,931 hours, 12,237 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim System
- Condition: Warning Message
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7365 LGA, MACH TRIM AND STAB TRIM FAULT.  MX CONTROL RESET SYSTEM WITH CREW.
